# SDR C2XA04CL012

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2152 THE CREW REPORTED THE FORWARD AISLE PATH EMERGENCY LIGHT WAS INTERMITTENT WHEN TESTED.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTION ON THE FORWARD EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK WAS GOOD.
